I was so sick the day after doing this. I give myself the Methotrexate shot.
I take my methotrexate--pills, 7.5 mg--early every Friday morning and get infusions of Remicade--every five weeks, 300mg--on Friday afternoons. I have been doing this for over a year and have had no issues to date. Maybe the injectable metho is different, or the problem could be related to the dosage of metho and/or Remicade? You should check with either your Dr. or infusion nurse BEFORE your next Remicade infusion as you might need to inject the metho on a different day. Good luck to you and hope you are doing better soon!
Take care and be well, lady of howard
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2009 • 1 answer
Posted 10 Jun 2011 • 1 answer
Posted 8 Jun 2013 • 2 answers
Posted 11 Mar 2015 • 1 answer
How long can I expect to feel run down after my Remicade infusion? I have been on 5mg but I just got
Posted 29 Oct 2015 • 1 answer